Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Taking Contin for RA in knees and lower back. Have discomfort now

Hello Dr. Grief, I am very concerned of the effects the MS CONTIN I am currently taking for RA in both knees lower back however after 1 year being on it I feel terrible and like I am going thru withdrawals. I would like to know what facilities in Sand Diego I may try the , wise mans help PLEASE. I have kaiser just so you know Stacy Rico
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
go to kaiser ER fore withdrawal and get off narcotics for RA not indicated
Answered: Tue, 16 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor